International Journal of Dynamical Systems and Differential Equations (IJDSDE)

International Journal of Dynamical Systems and Differential Equations

2009 Vol.2 No.3/4

Pages Title and author(s)
139-169Randomly perturbed dynamical systems and Aubry-Mather theory
Fabio Camilli, Annalisa Cesaroni, Antonio Siconolfi
DOI: 10.1504/IJDSDE.2009.031100
170-201Cauchy problem for linear thermoelastic systems, Part I: A unified approach
Kay Jachmann, Michael Reissig
DOI: 10.1504/IJDSDE.2009.031101
202-222Cauchy problem for linear thermoelastic systems, Part II: Applications
Kay Jachmann
DOI: 10.1504/IJDSDE.2009.031102
223-236Razumikhin method and cone valued Lyapunov functions for impulsive differential equations with 'supremum'
Snezhana G. Hristova
DOI: 10.1504/IJDSDE.2009.031103
237-252Existence of extremal solutions for discontinuous fractional functional differential equations
Yong Zhou, Feng Jiao
DOI: 10.1504/IJDSDE.2009.031104
253-261Two sided bounds and positivity conditions for the Green function to periodic problem for a higher order ODE
M.I. Gil'
DOI: 10.1504/IJDSDE.2009.031105
262-272Uniform stability of nonlinear parametric perturbed dynamical systems
Mouna Belguith, Mohamed Ali Hammami
DOI: 10.1504/IJDSDE.2009.031106
273-279Existence of multiple solutions of fourth-order difference equation boundary value problem
Xiaochun Cai
DOI: 10.1504/IJDSDE.2009.031107
280-290Existence of positive solutions for a third order ordinary differential system
Cai-Xun Wang, Hong-Rui Sun, Fang Wang
DOI: 10.1504/IJDSDE.2009.031108
291-300Infinite periodic and subharmonic solutions to a class of second-order nonlinear non-autonomous neutral functional differential equations
Xiao-Bao Shu
DOI: 10.1504/IJDSDE.2009.031109
301-312Darboux problem for fractional order neutral functional partial hyperbolic differential equations
Said Abbas, Mouffak Benchohra, Yong Zhou
DOI: 10.1504/IJDSDE.2009.031110
313-323Multiple positive solutions of three-point boundary value problem for differential equations with an advanced argument
Chengbo Zhai, Lingling Zhang, Guodong Han
DOI: 10.1504/IJDSDE.2009.031111